Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

Dgrace
Newbie

Reged: 11/25/10
Posts: 2
Macrophage Activation Syndrome
      11/25/10 02:06 AM

My brother found out he had HIV in July of 2010, his count was under 200, He did not know he had HIV and only recently had symptoms of the disease. He started anti-virals in August. Almost immediatly after starting the medicine he became very ill. His liver and spleen enlarged and his white blood cells basically started eating his red blood cells. Because we do not live near a research hospital the doctors here could not figure out the cause of all of this. We transferred him to a top research hospital and they did diagnose him with M.AS.. But it was too late he passed away in Oct of 2010. They are not sure what caused the MAS to start but the antivirals is highly suspect. I am writing this because I want people to look up the symptoms of this so they can get treated with different anti-virals or at least be treated earlier for MAS.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Macrophage Activation Syndrome Dgrace 11/25/10 02:06 AM
. * Re: Macrophage Activation Syndrome will_live2   11/25/10 12:08 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2108

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3